Who Takes Diflucan
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Cornell University, Weill Medical CollegeThe 1/2 to 1 hour time difference in taking your AM antiretrovirals should not be a problem. Regarding the lesions on your tongue, it may be oral hairy leukoplakia (OHL), not thrush. That may explain the failure to respond to Diflucan. If you have... Read more »
Grady Health SystemThere are several reasons why a person can develop candidiasis (thrush) including, but by no means limited to HIV infection. Other potential causes include uncontrolled or undiagnosed diabetes, use of steroid-containing asthma inhalers, use of... Read more »
Grady Health SystemThere are many reasons why a person can present with a burning tongue such as erythematous candidiasis (EC), dry mouth, food allergies, stress, allergies to toothpastes, etc. I believe your physician may have diagnosed your symptoms as erythematous... Read more »
Connect With Others
Posted by Anonymous, 6 RepliesWhat would happen if i decide to stop taking my medication that i am on, Combovir & Sustiva? Would i get really sick & the disease would progrest to the point that i would die?
Thanks. Read more »
Posted by tommygaHey, newly positive. I'm not currently on any meds, but would like to go ahead and start with some vitamins. I'm a 28 yo male, any thoughts on what to take? Read more »
Posted by Anonymous, 1 ReplyI want to take the Hiv test should I go to my HMO or to a clinic like Planned Parenthood ? please reply .
Read more »
Posted by Florida69, 3 RepliesI am not sure if I am going to make it online in the next few weeks, but I will try. I leave for Hawaii on 12/25/07 @ 6am, and I do not return until 1/2/08. This is my last day of work and I leave at noon today. I may try and check in here at the... Read more »
Guides for People With HIV